# SDR DALA1029479002

- Difficulty date: October 24, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 49,711 hours, 36,631 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 731 TO 826 LBL 44 SEAT TRACK I/B EDGE CHAFED SEVERAL PLACES AT SCREW HOLES.  REPLACED SEAT TRACK FROM STA 800 TO 840 LBL 44 PER SRM 51-30-1, 51-30-5, AND 53-05 PAGE 32. (DLM88102927)
